MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 MULTI-HOLE; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø50 MULTI-HOLE; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.32.150MH
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch reviews performed on 21 july 2017.Lot 165282: (b)(4) items manufactured and released on 21 november 2016.Expiration date: 2021-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mpact cup impactor, code 01.32.10.0183, lot.1654383 (b)(4) items manufactured and released on 17 february 2017.No anomalies found related to the problem.To date, this is the second similar event reported on items of the same lot.
 
Event or Problem Description
During surgery the cup impactor would not disengage from the cup.The surgeon removed the impactor and cup.After 10 minutes, the surgeon was able to disengage the cup from the impactor.The surgeon manually impacted the cup with a ball impactor.The surgery was completed successfully.Instrumentation is available.
 
Additional Manufacturer Narrative
The cup was reported as available for investigation in the initial report, however the piece was never received by medacta international sa.The complaint has been closed without visual inspection of the item.In case of item return, a follow-up report will be sent to fda.On 29 september 2017 it was prepared a final report with the information already submitted in the initial report.On 06 october 2017 the report was sent to the initial reporter and the case was closed.

Brand Name
MPACT ACETABULAR SHELL Ø50 MULTI-HOLE
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6731724
Report Number3005180920-2017-00396
Device Sequence Number684975
Product Code LPH
UDI-Device Identifier07630030810770
UDI-Public07630030810770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2021
Device Catalogue Number01.32.150MH
Device Lot Number165282
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer06/22/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR